# SDR SWAA2022041982719

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT 2022-122217 / [01] REPLACED ANGLE AND FASTENERS LOCATED BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-40-02;51-10-02 PARAGRAPH 9 AND DRAWING 149A8102 SHEET 17 REV-.SEE INDIVIDUAL SIGNOFF BELOW;[02] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
